# SDR MWEA011418

- Difficulty date: November 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 45,182 hours, 15,979 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: P725366D
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED NR 1 ENGINE VIBRATION ON DEPARTURE.  VIBRATION REMAINED WITH POWER REDUCTION.  REPLACED LEFT HAND ENGINE.
